MAUDE Adverse Event Report: BD / CAREFUSION / YUKON MEDICAL, LLC 20MM SMARTSITE VENTED VIAL ACCESS DEVICE; I.V, FLUID TRANSFER SET

BD / CAREFUSION / YUKON MEDICAL, LLC 20MM SMARTSITE VENTED VIAL ACCESS DEVICE; I.V, FLUID TRANSFER SET
Model Number MV0420
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/26/2019
Type of Reportable Event Malfunction
Event or Problem Description
Multiple vials of bendeka brand of bendamustine 100 mg vial have rubber vial stoppers that are too thick and resistant to puncture by ctsd (closed system transfer devices) now required by usp 800.The stoppers can dislodge and be forced into the vials, risking employee exposure to niosh listed hazardous medications and risking pyrogenic particle contamination of medications reaching pts.Fda safety report id# (b)(4).

Brand Name
20MM SMARTSITE VENTED VIAL ACCESS DEVICE
Common Device Name
I.V, FLUID TRANSFER SET
Manufacturer (Section D)
BD / CAREFUSION / YUKON MEDICAL, LLC
durham NC 27703
MDR Report Key9397231
Report NumberMW5091379
Device Sequence Number19576598
Product Code LHI
UDI-Device Identifier10885403228452
UDI-Public(01)10885403228452
Combination Product (Y/N)Y
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 11/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMV0420
Device Catalogue NumberMV0420
Device Lot Number(10) 9233
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1